# SDR DALA2018020700778

- Difficulty date: February 6, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 116,893 hours, 21,737 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Beam
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP SUPPORT BEAM DAMAGED.    REPAIRED IAW ER/A 565521-14.
